News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Burn from Nuviderm tattoo remover


 scrgl12 - Sun Mar 07, 2010 10:05 pm

Hi..I tried to use Nuviderm (composed of TCA) to fade a tattoo. However, something went wrong and it burned much deeper than it was supposed to. I now have no sensation over the burned area, it is weeping a clear-ish fluid, and has some sort of white substance in the wound area. I have kept it covered with a band-aid with Bacitracin on it but it does not seem to be getting better. I am unable to see a dr in person until next weekend. Is there anything I can do to help prevent infection or further damage until then?? Thanks!
 Dr.M.jagesh kamath - Sat Apr 03, 2010 9:37 am

User avatar Hello,The description is of a chemical burn which has gone to the deeper layers of the skin ie the dermis which is richly supplied by nerves and blood vessels.Since you complain of loss of sensation there seems to be destruction of nerve fibers.
So there is likely to be some difficulty for the wound to heal.As of now antibibiotic creme is ok but you need to get evaluated to see whether you would need an internal antibiotic.Deeeper extensive damage may need intervention to promote wound healing like grafting.
With best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here